# SDR SWAA2020071495055

- Difficulty date: June 23, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 54,585 hours, 32,477 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A0060
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT BS 540; WL 208.1; RBL 24.5-45.  REMOVED AND REPLACED FLOOR SUPPORT P/N 143A5240-32. SI 7531404 AT BS540 WL208.1; RBL 24.5-45 IAW SRM 51-10-02 SRM 51-40-02 AND DWG 143A0060.
